# SDR UALA2010110304086

- Difficulty date: November 3, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 31,332 hours, 13,751 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 263
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.  ANTI ICE. WINDSHIELD FOUND FAULTY. WINDSHIELD REPLACED. OKAY FOR SERVICE.
